Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Jacksonville, FL

April 2, 2016Columbia County, Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 2, 2016, 3:57 AM EDT for Columbia County, Hamilton County, Suwannee County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2016, 3:57 AM EDT (07:57 UTC)
Expired
Apr 2, 2016, 5:00 AM EDT
In force
63 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, FL, Hamilton County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 79 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 9:02 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS52 KJAX 020757
SVRJAX
FLC023-047-121-020900-
/O.NEW.KJAX.SV.W.0030.160402T0757Z-160402T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 AM EDT SAT APR 2 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA...
  SUWANNEE COUNTY IN NORTHERN FLORIDA...
  NORTHWESTERN COLUMBIA COUNTY IN NORTHERN FLORIDA...

* UNTIL 500 AM EDT

* AT 356 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SUWANNEE SPRINGS TO NEAR LURAVILLE...MOVING NORTHEAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE CITY...LIVE OAK...WHITE SPRINGS...SUWANNEE SPRINGS...COLUMBIA...
  WELLBORN...OBRIEN...LURAVILLE...WINFIELD...DOWLING PARK...SUWANNEE
  VALLEY...FIVE POINTS...WATERTOWN...MCALPIN...HOUSTON AND NEWBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHERN
FLORIDA.

LAT...LON 3026 8324 3029 8323 3032 8321 3053 8253
      3001 8262 3001 8300 3008 8307 3009 8311
      3011 8312 3010 8314 3011 8316 3009 8319
      3012 8323 3017 8323 3018 8325 3023 8324
      3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 0756Z 240DEG 31KT 3037 8294 3016 8317 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI
2 follow-up statements
324 
WWUS52 KJAX 020844
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT SAT APR 2 2016

FLC023-047-121-020900-
/O.CON.KJAX.SV.W.0030.000000T0000Z-160402T0900Z/
HAMILTON FL-SUWANNEE FL-COLUMBIA FL-
444 AM EDT SAT APR 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR SOUTHEASTERN HAMILTON...CENTRAL SUWANNEE AND CENTRAL COLUMBIA
COUNTIES...

AT 444 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF FARGO TO NEAR WHITE SPRINGS...MOVING
NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...WHITE SPRINGS...WELLBORN...FIVE POINTS...WATERTOWN...
MCALPIN...LURAVILLE...WINFIELD...SUWANNEE VALLEY AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT FOR NORTHERN
FLORIDA.

LAT...LON 3036 8283 3045 8280 3053 8253 3017 8259
      3006 8305 3008 8307 3009 8311 3011 8312
      3010 8314 3011 8316 3009 8319 3012 8323
      3017 8323
TIME...MOT...LOC 0844Z 240DEG 31KT 3056 8255 3035 8278 

HAIL...<.75IN
WIND...60MPH
 
$$

ENYEDI
367 
WWUS52 KJAX 020900
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 AM EDT SAT APR 2 2016

FLC023-047-121-020910-
/O.EXP.KJAX.SV.W.0030.000000T0000Z-160402T0900Z/
HAMILTON FL-SUWANNEE FL-COLUMBIA FL-
500 AM EDT SAT APR 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...
CENTRAL SUWANNEE AND CENTRAL COLUMBIA COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT FOR NORTHERN
FLORIDA.

LAT...LON 3036 8283 3045 8280 3053 8253 3017 8259
      3006 8305 3008 8307 3009 8311 3011 8312
      3010 8314 3011 8316 3009 8319 3012 8323
      3017 8323
TIME...MOT...LOC 0857Z 240DEG 31KT 3056 8255 3035 8278 

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:59 PM EDT, 5 hours 58 minutes earlier.

Area forecast discussion, Apr 1, 9:59 PM EDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
959 PM EDT FRI APR 1 2016

...TORNADO WATCH NUMBER 76 UNTIL 08Z FOR MOST OF SE GA/NE FL...

.UPDATE...
FIRST ROUND OF SEVERE WEATHER ALONG THE PRE-FRONTAL TROF HAS ENDED
AND HAS LEFT EAST-WEST ORIENTATION OF THE TROF NEAR THE FL/GA
BORDER AND IS AWAITING NEXT WAVE OF ENERGY PUSHING ALONG THE
NORTHERN GULF OF MEXICO JUST SOUTH OF PENSACOLA AT THE MOMENT.
THIS WILL MOVE ALONG THIS TROF AXIS AND NEXT TORNADO WATCH HAS
ALREADY BEEN ISSUED TO ADDRESS THIS THREAT OF ANOTHER ROUND OF
SUPERCELLS WITH POTENTIAL DAMAGING WINDS AND ISOLATED TORNADOES
AND TO A LESSER EXTENT THE THREAT OF LARGE HAIL. HEAVY RAINFALL
WILL ALSO ACCOMPANY THESE STORMS AS TRAINING OF CELLS IS EXPECTED
BUT MOST OF THESE AREAS HAVE RAINFALL DEFICITS OF 3 TO 6 INCHES
SINCE THIS PAST WINTER SO WHILE THE RAINFALL WILL BE BENEFICIAL
TEMPORARY FLOODING WILL BE POSSIBLE BUT NOT LIKELY SIGNIFICANT
ENOUGH TO WARRANT THE ISSUANCE OF A FLOOD WATCH. THE WAVE OF
ENERGY WILL PASS EAST OF THE REGION BY SUNRISE AND ALLOW FOR
TRAILING FRONT TO PUSH THROUGH THE FORECAST AREA SAT MORNING WITH
MORE RAINFALL/EMBEDDED STORMS...ENDING FROM NORTHWEST TO SOUTHEAST
BY THE LATE MORNING AND EARLY AFTERNOON HOURS. MIN TEMPS TONIGHT
WILL BE VERY MILD IN THE LOWER 70S ACROSS NE FL AND UPPER 60S
ACROSS SE GA. HIGHS ON SATURDAY WILL ONLY BOUNCE BACK INTO THE
MID TO UPPER 70S WITH ALL THE RAINFALL/CLOUD COVER AND FRONTAL
PASSAGE EXPECTED. WIDESPREAD RAINFALL AMOUNTS OF 1-2 INCHES ARE
EXPECTED WITH LIKELY HIGHER ISOLATED TOTALS CLOSER TO 4 INCHES
ACROSS THE SUWANNEE RIVER VALLEY OF INLAND NORTH FLORIDA.

&&

.AVIATION...
VFR WITH BREAK IN THE STORMS THIS EVENING BUT AFTER 06Z EXPECT A
RETURN TO IFR/MVFR VSBYS/CIGS IN SOLID SHOWERS AND EMBEDDED STORMS
THAT WILL LAST UNTIL AROUND 12Z WITH RAINFALL BECOMING LIGHTER
UNTIL 15-17Z...THEN ENDING WITH LINGERING MVFR CIGS UNTIL THE 21Z
TIME FRAME THAT SHOULD SLOWLY BECOME VFR.

&&

.MARINE...
SOUTH TO SOUTHWEST FLOW WILL INCREASE LATE TONIGHT AND EARLY
SATURDAY AHEAD OF THE FRONT TO 15-20 KNOTS BUT SHOULD REMAIN JUST
BELOW ADVISORY CRITERIA AND WILL KEEP EXERCISE CAUTION HEADLINES
WITH SEAS OF 3-5 FT. OTHERWISE RISK OF SEVERE STORMS WITH DAMAGING
WINDS OVERNIGHT TONIGHT AND EARLY SATURDAY.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  72  47  72 /  90  50   0   0
SSI  68  74  50  68 /  80  70  10   0
JAX  70  79  52  72 /  70  70  10   0
SGJ  71  79  54  68 /  70  70  20   0
GNV  70  78  52  74 /  80  80  10   0
OCF  70  79  52  75 /  70  80  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/NELSON/COMBS
Hazardous weather outlook, Apr 1, 10:00 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 PM EDT FRI APR 1 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-021000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1000 PM EDT FRI APR 1 2016

...TORNADO WATCH NUMBER 76 IS IN EFFECT UNTIL 4 AM EDT FOR PORTIONS
OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA. NUMEROUS THUNDERSTORMS ARE EXPECTED AND MAY
BECOME SEVERE WITH DAMAGING WIND GUSTS...ISOLATED TORNADOES AND
LARGE HAIL. HEAVY RAINFALL IS EXPECTED WITH WIDESPREAD 1 TO 2 INCH
STORM TOTAL AMOUNTS AND STORM CELL TRAINING WILL LEAD TO ISOLATED
HIGHER AMOUNTS CLOSE TO 4 INCHES...ESPECIALLY ACROSS INLAND AREAS OF
NORTH FLORIDA AROUND THE SUWANNEE RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A MARGINAL RISK OF SEVERE THUNDERSTORMS IS EXPECTED OVER EXTREME
SOUTHEASTERN GEORGIA...NORTHEAST AND NORTH CENTRAL FLORIDA ON
SATURDAY AS A COLD FRONT MOVES THROUGH OUR REGION. STRONGER
ACTIVITY WILL PRODUCE STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ASKED TO SELF-ACTIVATE OVERNIGHT WHEN WATCHES
AND/OR WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Apr 1, 11:09 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1109 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     DIXIE UNION             31.34N 82.46W
04/01/2016                   WARE               GA   BROADCAST MEDIA

            WJAX-TV RELAYED PHOTOS FROM THE PUBLIC OF A TIN ROOF
            BLOWN OFF A RESIDENCE.TIME OF DAMAGE BASED ON RADAR DATA.

&&

NELSON
Local storm report, Apr 1, 11:20 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     DIXIE UNION             31.34N 82.46W
04/01/2016                   WARE               GA   BROADCAST MEDIA

            WJAX-TV RELAYED PHOTOS FROM THE PUBLIC OF A TIN ROOF
            BLOWN OFF A RESIDENCE.TIME OF DAMAGE BASED ON RADAR DATA.

&&

NELSON
Local storm report, Apr 2, 12:25 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1225 AM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     DOWNBURST        8 S PEARSON             31.18N 82.85W
04/01/2016                   CLINCH             GA   EMERGENCY MNGR

            CLINCH COUNTY EMERGENCY MANAGEMENT RELAYED SEVERAL
            PHOTOGRAHS DEPICTING UPROOTED LARGE TREES...SNAPPED
            TREES...AND SIGNIFICANT STRUCTURAL DAMAGE TO A HOME IN
            THE GUEST MILLPOND AREA NEAR THE ATKINSON COUNTY BORDER.
            DAMAGE IS DUE TO A POSSIBLE TORNADO. TIME OF DAMAGE BASED
            ON RADAR DATA.

&&

NELSON
Local storm report, Apr 2, 12:27 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 AM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     DOWNBURST        8 S PEARSON             31.18N 82.85W
04/01/2016                   CLINCH             GA   EMERGENCY MNGR

            CLINCH COUNTY EMERGENCY MANAGEMENT RELAYED SEVERAL
            PHOTOGRAPHS OF UPROOTED LARGE TREES...SNAPPED TREES...AND
            SIGNIFICANT STRUCTURAL DAMAGE TO A HOME IN THE GUEST
            MILLPOND AREA NEAR THE ATKINSON COUNTY BORDER. DAMAGE IS
            DUE TO A POSSIBLE TORNADO. TIME OF DAMAGE BASED ON RADAR
            DATA.

&&

NELSON
Special weather statement, Apr 2, 2:17 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 AM EDT SAT APR 2 2016

FLZ021-020700-
SUWANNEE FL-
217 AM EDT SAT APR 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL 300
AM EDT...

AT 216 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LURAVILLE...OR 8 MILES NORTH OF MAYO...MOVING EAST AT 30 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...MCALPIN...LURAVILLE...DOWLING PARK...NEWBURN AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHERN
FLORIDA.

LAT...LON 3036 8289 3008 8280 3006 8306 3008 8307
      3009 8311 3011 8312 3010 8314 3011 8316
      3009 8318 3010 8319 3010 8321 3012 8323
      3017 8323 3018 8325 3023 8324 3023 8325
      3025 8324 3026 8325
TIME...MOT...LOC 0616Z 258DEG 27KT 3018 8320

NELSON
Special weather statement, Apr 2, 3:17 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 AM EDT SAT APR 2 2016

FLZ020>022-020815-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
317 AM EDT SAT APR 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...SUWANNEE AND NORTHERN
COLUMBIA COUNTIES UNTIL 415 AM EDT...

AT 317 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHWEST OF BLUE SPRINGS TO DOWLING
PARK TO 10 MILES SOUTHWEST OF PERRY. MOVEMENT WAS NORTHEAST AT 45
MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...JENNINGS...WHITE SPRINGS...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...WELLBORN...CROSSROADS...BELMONT...
BLUE SPRINGS...LURAVILLE...WINFIELD...DOWLING PARK...SUWANNEE VALLEY...
FIVE POINTS...WATERTOWN...MCALPIN...HOUSTON AND NEWBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8321 3035 8321 3035 8319 3038 8319
      3039 8317 3041 8318 3042 8322 3046 8322
      3047 8324 3054 8325 3062 8304 3059 8257
      3057 8249 3014 8250 3003 8302 3011 8312
      3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 0717Z 235DEG 39KT 3043 8330 3023 8321 2997 8366

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:07 PM EDTSpecial Weather StatementJAXHamilton53 min
Apr 2, 2:17 AM EDTSpecial Weather StatementJAXSuwannee43 min
Apr 2, 2:23 AM EDTSevere Thunderstorm WarningJAXSuwannee52 min
Apr 2, 3:17 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee58 min
Apr 2, 3:25 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee35 min
Apr 2, 3:42 AM EDTTornado WarningJAXHamilton, Suwannee33 min
Apr 2, 3:56 AM EDTSmall Craft AdvisoryJAX35 hr
Apr 2, 4:36 AM EDTAreal Flood AdvisoryJAXHamilton, Suwannee3 hr
Apr 2, 4:55 AM EDTSpecial Weather StatementJAXBaker, Columbia, Suwannee65 min
Apr 2, 5:35 AM EDTSpecial Weather StatementJAXBaker, Duval, Nassau55 min
Apr 2, 5:56 AM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 2 more49 min
Apr 2, 6:19 AM EDTSpecial Marine WarningJAX86 min
Apr 2, 6:28 AM EDTSpecial Weather StatementJAXDuval47 min
Apr 2, 6:42 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Gilchrist, Saint Johns, Union63 min
Apr 2, 7:43 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Saint Johns62 min
Apr 2, 8:47 AM EDTSpecial Weather StatementJAXGilchrist43 min
Apr 2, 8:59 AM EDTSpecial Weather StatementJAXBradford46 min
Apr 2, 9:21 AM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union22 min
Apr 2, 1:26 PM EDTWind AdvisoryJAXDuval, Flagler3 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.